# SDR DL72S972567

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Component: BACB10BH60F6
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT FORWARD ENTRY DOOR DID NOT SEAL PROPERLY.  DAYLIGHT COULD BE SEEN THROUGH THE DOOR SEAL.  FOUND DOOR NOT CLOSED PROPERLY.  INSPECTED DOOR, FOUND CAMPLATE ROLLER BINDING.  REPLACED ROLLER, FOUND UPPER DOOR GUIDE HINGE GUIDE ARM OUT OF ADJUST.  ADJUSTED GUIDE ARM .
